MathSciNet Relay Station
MathSciNet bibliographic data
MR1065708 (91i:94034) 94B05
Ward, Harold N. Weight polarization and divisibility. Discrete Math. 83 (1990), no. 2-3, 315–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement